On the induced connection on sections of Toeplitz operators



Bundle of Bergman space, Chern connection, Hankel and Toeplitz operators, Kähler manifold


The purpose of the present article is to show that an upper bound of the induced connection on sections of Toeplitz operators is bounded by a function of the Hankel and of the Toeplitz operators on a weighted Hilbert Bergman space on a bounded domain of a complete Kähler manifold.  


T. Aubin: Some nonlinear problems in Riemannian Geometry, Springer-Verlag, Berlin Heidelberg (1998).

B. Berndtsson: Curvature of vector bundles associated to holomorphic fibrations, Ann. Math., 169 (2009), 531–560.

M. Engliš: Weighted Bergman kernels and quantization, Commun. Math. Phys., 227 (2002), 211–241.

M. Engliš, K. Guo and G. Zhang: Toeplitz and Hankel operators and Dixmier traces on the unit ball of C^n, Proc. Amer. Math. Soc., 137 (2009), 3669–3678.

M. Engliš, G. Zhang: Connection and curvature on bundles of Bergman and Hardy spaces, Doc. Math., 25 (2020), 189–217.

S. Gallot, D. Hulin and J. Lafontaine: Riemannian Geometry, universitext (Third Edition), Springer-Verlag, Berlin (2004).

M. Gromov: Curvature, diameter and Betti numbers, Comment. Math. Helvetici, 56 (1981), 179–195.

H. Hezari, Z. Lu and H. Xu: Off-diagonal asymptotic properties of Bergman kernels associated to analytic Kähler potentials, Int. Math. Res. Not., 8 (2020), 2241–2286.

D. Huybrechts: Complex geometry an introduction, Springer, Berlin (2005).

A. V. Karabegov, M. Schlichenmaier: Identification of Berezin-Toeplitz deformation quantization, J. Reine Angew. Math., 540 (2001), 49–76.

V. Kondratiev, M. Shubin: Discreteness of spectrum conditions for Schrödinger operators on manifolds of bounded geometry, Operator Theory: Advances and Applications, Birkhäuser Verlag, Basel 110 (1999), 185–226.

X. Ma, G. Marinescu: Holomorphic Morse inequalities and Bergman kernels, Progress in Mathematics, Birkhäuser, Basel 254 (2007).

X. Ma, G. Marinescu: Toeplitz operators on symplectic manifolds, J. Geom. Anal., 18 (2) (2008), 565–611.

A. Moroianu: Lectures on Kähler Geometry, (2004). https://arxiv.org/abs/math/0402223

S. Zelditch: Szegö kernels and a theorem of Tian, Int. Math. Res. Not., 6 (1998), 317–331.




How to Cite

El Aïdi, M. (2024). On the induced connection on sections of Toeplitz operators. Modern Mathematical Methods, 2(1), 10–18. Retrieved from https://modernmathmeth.com/index.php/pub/article/view/14